Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Depressive disorder - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :   How can i help you
User :   Hi
User :   My girlfriend is being treated for major depressive disorder
User :   She is taking Clonazepam to help with some sleeping issues that have accompanied the depression
Doctor :   k
User :   Last evening, desperate to resolve anxiety issues, she took 3.5 mg, instead of her prescribed 0.5 mg dosage
Doctor :   k
User :   She is unable to stand up
User :   Very weak
User :   But is lucid
Doctor :   k sure i can help you with this
User :   Please do
Doctor :   this problem can be solved with the tips i provide yu with
Doctor :   it is a benzodiazepam
Doctor :   when taken in high doses it causes low bp
Doctor :   is she having breathing problems
Doctor :   before that i need few details please provide
Doctor :   is she in a confusion state?
Doctor :   ask her to sleep with head end elevated
Doctor :   this will increase blood circulation to head
Doctor :   give her plenty of oral fluids along with fruit juices
Doctor :   are you there?
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor